| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 41 Number 6 Volume 42 Number 1

previous article next article

Research articles

ScienceAsia 42(2016): 61-65 |doi: 10.2306/scienceasia1513-1874.2016.42.061


Reverses and variations of the Young inequality


Haisong Cao*, Junliang Wu

 
ABSTRACT:     We extend the range of the weighted operator means for v∉[0,1] and obtain some corresponding operator inequalities. We also present several reversed Young-type inequalities.

Download PDF

6 View


College of Mathematics and Statistics, Chongqing University, Chongqing, 401331, China

* Corresponding author, E-mail: hscao123@163.com

Received 17 Jun 2015, Accepted 29 Dec 2015